# SDR UALA2013062704494

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 51,066 hours, 20,340 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX EMERGENCY O2 DROP TEST.   TEST FAILED AT SEATS 12DEF, 20DEF, 22DEF, 24ABC, 25DEF, 26ABC, 27DEF, 28ABC, 30DEF, 32ABC, 34DEF AND DOOR 2L.  REPACKED ALL DEFECTIVE MASKS ASSEMBLIES IAW AMM.  PERFORMED OPS CHECK OF MANUAL MASK RELEASE  IAW AMM. 100 PERCENT MASK RELEASE NOTED.
